# SDR CALA2025011700143

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 94,746 hours, 20,505 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 0758
- Condition: Failed
- Location: Zone 100
- Part time: 36,086 hours, 7,455 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSH HAD A SMOKY ODOR IN CABIN MAKERS IN USE AND OVENS OFF. NO VISABLE SMOKE REPORTED, ODOR OF SMELL DISSAPATED WHEN CABIN DOOR OPENED. DEBRIEFING FROM FLIGHT CREW. ODOR OF ELECTRICAL BURNING OCCURED IN ALL AREAS OF PASSENGER CABIN DURING PUSH BACK OFF GATE. BOTH ENGINES OFF, APU ON, BLEED ON, PACKS ON. COULD NOT SMELL ODOR IN COCKPIT UNTIL DOOR OPENED. FLIGHT ATTENDANTS REPORT COFFEE COMPLIED WITH AMM 05-51-58-910-801-C1 SMOKE/ODOR IN THE FLIGHT DECK AND/OR CABIN CONDITIONAL INSPECTION FOUND RT RECIRC FAN C/B POPED UNABLE TO RESET SEE L/P 3555011 FOR CORRECTIVE ACTIONS. R & R R/H AIR RECIRCULATION FAN IN REFERENCE WITH AMM 21-25-01. OPS CHECK GOOD. AND AS PRECAUTIONARY REPLACED HEPA FILTERS IN REFERENCE WITH AMM 21-25-02. OK TO CONTINUE
